A discrete non-linear Markov model for a population of interacting cells
A. Gerardi and
M. Romiti
Stochastic Processes and their Applications, 1991, vol. 37, issue 1, 33-43
Abstract:
The goal of this paper is a construction of a discrete mathematical model for the evolution of a population of cells, classified by their DNA content. In order to take into account 'crowding effects', the growth is modelled as a pure jump non-linear Markov process. Existence and uniqueness of solutions for the corresponding martingale problem are proved by means of fixed point techniques.
Date: 1991
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(91)90058-K
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:37:y:1991:i:1:p:33-43
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().